# SDR MALA000374

- Difficulty date: June 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB (LBL18.3) AND RT IB (BLO) SEAT TRACKS FWD SECTIONS WERE CORRODED, COMPLETED REPAIR IAW EOS53060 FOR BOTH SEATTRACKS.
